# SDR CA060712003

- Difficulty date: July 2, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 6,688 hours
- Engine: Ge CF343A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: WIRE2XA80ABBLU
- Condition: Arced
- Location: Fs 625.30
- Part time: 6,869 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT GEN TRIPPED OFFLINE DURING APPROACH. GEN OFF ANNUNCIATOR CAME ON, PWR AUTO TRANSFERED FROM GEN 1. NO LOSS OF PWR ON ANY AC BUSES. AC FERRIED WITH GENERATOR 2 SELECTED OFF. ON 3RD ENGINE RUN, PROBLEM WAS DUPLICATED. PROBLEM WAS ISOLATED TO A WIRING PROBLEM. MAIN GEN FEED WIRES AWG 8 WERE INSPECTED. AT FS 625.30 JUST AFT OF AFT PRESURE BULKHEAD, EVIDENCE OF ARCING FROM FEEDER WIRE TO AC STRUCTURE WAS FOUND. ARCING REMOVED APPROX 0.780 SQUARE INCH OF MATERIAL. PROBLEM APPEARED TO BE INCORRECT INSTALLATION OF FEEDER WIRES DURING ORIGINAL AC BUILD. INADEQUATE CLEARANCE BETWEEN WIRING AND STRUCTURE. OPPOSITE SIDE WAS INSPECTED AND FOUND WIRING HAD A SAFE CLEARANCE TO STRUCTURE.  (TC NR 20060712003)
